| Model Number |
DDMC3D4 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered an out of range (oor) high superior vena cava (svc) impedance warning.In addition, the implantable cardioverter defibrillator (icd) delivered shocks for ventricular tachycardia (vt).It was noted the rhythm was possible supra ventricular tachycardia (svt).The rv lead and icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the rhythm was a supra ventricular tachycardia (svt) with aberrant conduction.The right ventricular (rv) lead does not contain an superior vena cava (svc) coil, therefore the svc impedance warning is not indicative of a true alert.